Disruption of frontal theta coherence by Δ(9)-tetrahydrocannabinol is associated with positive psychotic symptoms

Morrison, PD; Nottage, J; Stone, JM; Bhattacharyya, S; Tunstall, N; Brenneisen, R; Holt, D; Wilson, D; Sumich, A; McGuire, P; Murray, RM; Kapur, S; Ffytche, DH (2011). Disruption of frontal theta coherence by Δ(9)-tetrahydrocannabinol is associated with positive psychotic symptoms. Neuropsychopharmacology, 36(4), pp. 827-836. Nature Publishing Group 10.1038/npp.2010.222

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

04 Faculty of Medicine > Pre-clinic Human Medicine > BioMedical Research (DBMR) > DBMR Forschung Mu35 > Forschungsgruppe Phytopharmakologie, Bioanalytik & Pharmakokinetik [discontinued]
04 Faculty of Medicine > Pre-clinic Human Medicine > BioMedical Research (DBMR) > DBMR Forschung Mu35 > Forschungsgruppe Phytopharmakologie, Bioanalytik & Pharmakokinetik [discontinued]

UniBE Contributor:

Brenneisen, Rudolf Max

ISSN:

0893-133X

Publisher:

Nature Publishing Group

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:12

Last Modified:

25 Oct 2016 11:29

Publisher DOI:

10.1038/npp.2010.222

Web of Science ID:

000287188200011

URI:

https://boris.unibe.ch/id/eprint/2578 (FactScience: 205240)

Actions (login required)

Edit item Edit item
Provide Feedback